Personal information

United States

Activities

Employment (2)

University of Detroit Mercy: Detroit, MI, US

2006 to present | Adjunct Professor (Mathematics)
Employment
Source: Self-asserted source
E. F. Cornelius, Jr.

Self-employed: Saint Clair Shores, MI, US

1983 to present | Owner (Arbitrator)
Employment
Source: Self-asserted source
E. F. Cornelius, Jr.

Education and qualifications (3)

University of Michigan: Ann Arbor, MI, US

1972 to 1974 | JD (Law)
Education
Source: Self-asserted source
E. F. Cornelius, Jr.

University of Washington: Seattle, WA, US

1967 to 1969 | PhD (Mathematics)
Education
Source: Self-asserted source
E. F. Cornelius, Jr.

Massachusetts Institute of Technology: Cambridge, MA, US

1962 to 1964 | BS (Mathematics)
Education
Source: Self-asserted source
E. F. Cornelius, Jr.

Works (15)

Properties of Slender Rings

International Journal of Mathematics and Mathematical Sciences
2010 | Journal article
Contributors: E. F. Cornelius
Source: check_circle
Crossref

Endomorphisms and Product Bases of the Baer-Specker Group

International Journal of Mathematics and Mathematical Sciences
2009 | Journal article
Contributors: E. F. Cornelius
Source: check_circle
Crossref

A generalization of separable groups

Journal article
Contributors:
Source: Self-asserted source
E. F. Cornelius, Jr.

A sufficient condition for separability

Journal article
Contributors:
Source: Self-asserted source
E. F. Cornelius, Jr.

Cardinalities of chains of sets

Other
Contributors:
Source: Self-asserted source
E. F. Cornelius, Jr.

Characterization of a class of torsion free groups in terms of endomorphisms

Journal article
Contributors:
Source: Self-asserted source
E. F. Cornelius, Jr.

Endomorphisms and product bases of the Baer-Specker group

Interactive resource
Contributors:
Source: Self-asserted source
E. F. Cornelius, Jr.

Identities for complete homogeneous symmetric polynomials

Journal article
Contributors:
Source: Self-asserted source
E. F. Cornelius, Jr.

Multinomial points (with P. Schultz), Houston J Math, 34, no. 3 (2008), 661-676

Journal article
Contributors:
Source: Self-asserted source
E. F. Cornelius, Jr.

Note on quasi-decompositions of irreducible groups, Proc Amer Math Soc, 26, no. 1 (1970), 33-36

Journal article
Contributors:
Source: Self-asserted source
E. F. Cornelius, Jr.

Polynomial points (with P. Schultz), J Integer Sequences, Vol. 10 (2007), Article 07.3.6

Journal article
Contributors:
Source: Self-asserted source
E. F. Cornelius, Jr.

Product bases and endomorphisms of products of integers

Other
Contributors:
Source: Self-asserted source
E. F. Cornelius, Jr.

Properties of slender rings

Interactive resource
Contributors:
Source: Self-asserted source
E. F. Cornelius, Jr.

Root bases of polynomials over integral domains (with P. Schultz)

Journal article
Contributors:
Source: Self-asserted source
E. F. Cornelius, Jr.

Sequences generated by polynomials (with P. Schultz), Amer Math Monthly, 115, no. 2 (2008), 154-158

Journal article
Contributors:
Source: Self-asserted source
E. F. Cornelius, Jr.